| Model Number |
EIS4S10R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly patient underwent right total knee replacement then was revised due to infection.Patient underwent liner exchange and washout procedure.(b)(6).